# SDR YENA2021122700866

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A300*
- Aircraft serial: 2386
- Aircraft time: 65,130 hours, 23,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 873316
- Condition: Failed
- Location: 10wl-Batt
- Part time: 3,973 hours, 1,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 604, AUS-JFK. FWD EPSU BATTERY REQ'D REPLACEMENT ; R/R FWD EPSU BATTERY IAW AMM 33-51-00, OPS CHECK GOOD
